Get paper from

journal cover

Electrocardiographic changes and cardiac arrhythmias in patients receiving psychotropic drugs

The American Journal of Cardiology

Feb 1, 1976

Nicole R FowlerI B Hanenson

PMID: 2004

Get paper from

Abstract

Eight patients had cardiac manifestations that were life-threatening in five while taking psychotropic drugs, either phenothiazines or tricyclic antidepressants. Although most patients were receiving several drugs, Mellaril (thioridazine) appeared to be responsible for five cases of ven...read more

Mentioned in this Paper

Serentil
Tachycardia, Ventricular
Amitriptyline
Bundle-Branch Block
Tukel Syndrome
Diuretic Effect
Propranolol
Clinical Trial [Publication Type]
Phenothiazine
Cardiovascular System
121
Paper Details
References
    • References15
    • Citations91
    • References15
    • Citations91
  • Electrocardiographic changes and cardiac arrhythmias in patients receiving psychotropic drugs

    The American Journal of Cardiology

    Feb 1, 1976

    Nicole R FowlerI B Hanenson

    PMID: 2004

    DOI:

    Abstract

    Eight patients had cardiac manifestations that were life-threatening in five while taking psychotropic drugs, either phenothiazines or tricyclic antidepressants. Although most patients were receiving several drugs, Mellaril (thioridazine) appeared to be responsible for five cases of ven...read more

    Mentioned in this Paper

    Serentil
    Tachycardia, Ventricular
    Amitriptyline
    Bundle-Branch Block
    Tukel Syndrome
    121
    Paper Details
    References
    • References15
    • Citations91
    • References15
    • Citations91
  • Get paper from

    © 2019 Meta ULC. All rights reserved.
    /papers/electrocardiographic-changes-and-cardiac/2004